On the global existence of mild solutions of nonlinear delay systems associated with continuous and analytic semigroups

Medved', Milan: On the global existence of mild solutions of nonlinear delay systems associated with continuous and analytic semigroups. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 13. pp. 1-10. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_013_001-010.pdf

Download (147kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 13
Page Range: pp. 1-10
ISSN: 1417-3875
Uncontrolled Keywords: Félcsoportok
Additional Information: Bibliogr.: 10. p.
Date Deposited: 2017. May. 04. 14:47
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42753

Actions (login required)

View Item View Item